# SDR SWIA201128368

- Difficulty date: October 22, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 27,942 hours, 39,171 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD RED LIGHTS ON FLOOR EMERGENCY LIGHTING TRACK ARE OUT.  (FLT 6411)  REPAIRED WIRE AT FORWARD FLOOR RED EMERGENCY LIGHTS.
